I was diagnosed with extreeme low b12 two months ago. The dr. ordered me to get b12 once a week for a month and then once a month hereafter.
I have returned to work and feel happier to be working and not at home on short term disability, BUT even after just get my monthly b12 shot, a week ago, I still feel fatigued and no energy at all! My spirits are good but I'm just extreemly tired.
Can I take sublingual b12 on top of the shots? I am only getting the shot once a month and it has only been a week and I feel soooo tired.
When diagnosed with low b12, I was told that my stomach does not asorb the levels needed and that is why I need the shots.
I just find it odd that I just go tthe shot last week and feel real tired still.
I was told by my GP that I had low b12 and had to get shots twice a month. She also prescribed b12 pills but she said that my body was not absorbing it. However, when I talked to my ob/gyn she said that it could be dangerous to get too much and told me I did not need it after taking my blood. That is just my experience. Not much help to you, but just what happened to me. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.